Journal of Operator Theory
Volume 13, Issue 2, Spring 1985 pp. 237-253.
Dissipation, derivations, dynamical systems, and asymptotic abeliannessAuthors: Akitaka Kishimoto 1 and Derek W. Robinson 2
Author institution:Department of Mathematics, Institute of Advanced Studies, The Australian National University, GPO Box 4, Canberra, A.C.T 2601, Australia. Permanent Adress: Department of Mathematics, College of General Education, Tôhoku University, Sendai, Japan.
2 The Australian National University, GPO Box 4, Canberra, A.C.T 2601, Australia.
Summary:
Contents Full-Text PDF